# SDR 08FDEA00033

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP LOWER SURFACE FOUND DENT AT XIFH 147.   DENT AREA MEASURED AND DEPTH 0.038" FOUND ACCEPTABLE PER SRM 57-10-00- FIGURE 17   VOLUME I.   HFEC INSPECTION CARRIED OUT AS PER DAC NDT SPM REVISION 13 PART 6 06-10-01.001 ON DENT AREA FOUND NO CRACK EVIDENT. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
